# SDR AALA20161125008

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 2,184 hours, 853 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L2 EMERGENCY DOOR DAMPER CYLINDER PRESSURE LOW AT 500 PSI.  SERVICED CYLINDER IAW AMM 52-22-00.  OPERATIONAL CHECK GOOD.
